# SDR HEER20180618020

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N427P
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 9,721 hours
- Engine: Allsn 250C47B
- Engine time: 12,801 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: M25010399
- Part serial: FAG144634
- Condition: Making Metal
- Location: Gearbox
- Part time: 524 hours
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY OF THE ENGINE,  METAL WAS FOUND IN THE GEARBOX.  NR 3 ROLLER BEARING EXHIBITED METAL PICKOUT IN SEPERATOR POCKETS.  INSTALLED A NEW BEARING.
